MathSciNet Relay Station
MathSciNet bibliographic data
MR1617765 65Y20 (65C05)
Sloan, Ian H.; Woźniakowski, Henryk When are quasi-Monte Carlo algorithms efficient for high-dimensional integrals? J. Complexity 14 (1998), no. 1, 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement